| Catalog Number |
02.12.E0310FL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 sept 2024: lot 2109013: (b)(4) items manufactured and released on 09-sept-2021.Expiration date: 2026-08-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 10 months from the primary, the patient came in reporting pain and the cause is unknown.The surgeon revised the insert with one of the same size and the surgery was completed successfully.